# SDR CALA2024051301441

- Difficulty date: May 8, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 78,896 hours, 28,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 188663
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRIOR TO REMOVAL OF LAVATORIES OR GALLEYS, PERFORM LOCKOUT PROCEDURE FOR EMERGENCY EXIT LIGHTS PER APPLICABLE AMM.
